Texas, 2024Drought in Texas, May 1 to 31, 2024
May 1 to 31, 2024 · NWS EWX · 11 events in 11 counties and zones
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought.
Every event with a place to put it; 11 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 11
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before the first event at Apr 30, 11:23 PM CST, 37 minutes earlier.
Area forecast discussion, Apr 30, 11:23 PM CST, 37 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
1223 AM CDT Wed May 1 2024
...New AVIATION...
.SHORT TERM...
(Tonight through Wednesday night)
Issued at 122 PM CDT Tue Apr 30 2024
The upper level flow over TX this afternoon is nearly zonal with a
slight anticyclonic curvature. The low level flow is from the
southeast. A warm, moist airmass remains in place over our CWA with
temperatures in the 80s and dewpoints in the 60s and lower 70s. Low
level flow will continue from the southeast tonight resulting in
another warm night. Lows will be in the upper 60s to middle 70s.
Skies will become mostly cloudy and patchy fog will develop over the
eastern half of the area. Patchy drizzle The upper flow will turn
southwesterly tonight leading to a more active pattern. Initially,
we may see convection in the southeasterly flow off the Gulf with
showers and thunderstorms developing over the Coastal Plains and
spreading into the I-35 Corridor during the afternoon. Then late
afternoon and early evening a dryline will approach our western area
and will be likely to generate additional storms. These storms will
move off the dryline toward the east. There may be sufficient
bouyancy and vertical wind shear for strong to severe storms. Large
hail and damaging wind gusts are the most likely threat. SPC has
included most of our CWA in the Marginal risk for Wednesday.
Convection should continue into the overnight period
Wednesday/Thursday while moving toward the east. The best chances
for convection will be across our northern area. There will also be
sufficient deep moisture to produce locally heavy rain across this
area.
&&
.LONG TERM...
(Thursday through Tuesday)
Issued at 122 PM CDT Tue Apr 30 2024
Our active stretch of weather is expected to continue through the
late week period as southwesterly mid-level flow continues, with
several shortwave troughs rippling through the long wave flow through
the end of the week. Warm, muggy, and let's call it what it is,
disgusting mornings will continue as gulf moisture remains in play
through the late week period. Recent wetting rains have added
moisture to the soil and will contribute to the elevated humidity as
well.
At this juncture, Friday evening and night looks like our best chance
at storms, some of which could be strong. The primary hazards would
be large hail and damaging winds, in addition to locally heavy
rainfall. For now, PoPs are in the 20-30% range but that may increase
if confidence in this scenario increases as higher res guidance gets
into the window/timeframe of this potential event.
Beyond Friday, things start to trend drier and hotter, as the storm
track starts to shift further north of our CWA. Despite continued
southwesterly flow aloft, a dryline will start to sharpen up and push
eastward each afternoon Monday-Tuesday, along with westerly
downsloping flow from the surface to about 700mb each day. This would
result in compressional warming over much of the area as highs surge
into the 90s region wide, and even some triple digits over the Rio
Grande Plains.
&&
.AVIATION...
(06Z TAFS)
Issued at 1223 AM CDT Wed May 1 2024
MVFR CIGs are currently developing over the area. They will fall to
IFR in the next few hours. CIGs slowly rise on Wednesday to MVFR in
the morning and VFR in the afternoon. SHRA/TSRA will develop in the
afternoon and have maintained PROB30s. The SHRA/TSRA should continue
during the evening into the overnight hours and have introduced PROBs
for then. The SHRA/TSRA will probably disrupt the low CIGs Wednesday
night, however went with MVFR prevailing.
&&
.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry 72 85 72 86 / 60 50 20 20
Austin Bergstrom Intl Airport 71 84 71 85 / 50 50 20 20
New Braunfels Muni Airport 72 86 72 87 / 50 40 20 10
Burnet Muni Airport 70 84 70 84 / 70 40 20 10
Del Rio Intl Airport 75 95 75 95 / 20 10 0 30
Georgetown Muni Airport 70 84 70 84 / 60 50 30 20
Hondo Muni Airport 70 85 70 89 / 50 30 10 10
San Marcos Muni Airport 71 85 70 86 / 50 40 20 20
La Grange - Fayette Regional 73 84 73 85 / 40 40 20 20
San Antonio Intl Airport 72 85 72 87 / 50 40 10 10
Stinson Muni Airport 73 86 73 88 / 40 40 10 20
&&
.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&
Short-Term...04
Long-Term...17
Aviation...04
Hazardous weather outlook, Apr 30, 3:24 AM CST, 20 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
424 AM CDT Tue Apr 30 2024
TXZ171>173-183>194-202>209-217>225-228-010930-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
424 AM CDT Tue Apr 30 2024
This Hazardous Weather Outlook is for South-Central Texas..
.DAY ONE...Today And Tonight.
A strong to marginally severe thunderstorm could affect part of
Val Verde County late this afternoon through early evening with
large hail and damaging wind gusts. Otherwise, no hazardous
weather is expected for the day one period.
.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
An unsettled weather pattern continues through the week with
potential for strong to severe thunderstorms on Wednesday and
Thursday. Large hail, damaging wind gusts and locally heavy rains
are possible.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not anticipated.
Drought, Bandera
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Bandera forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.747, -99.246 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Kendall
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kendall forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.945, -98.712 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Edwards
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Edwards forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.983, -100.305 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Kerr
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kerr forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 30.062, -99.350 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Maverick
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Maverick forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.743, -100.314 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Medina
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Medina forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.356, -99.110 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Real
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Real forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.832, -99.822 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Uvalde
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Uvalde forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.357, -99.762 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Val Verde
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Val Verde forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.893, -101.152 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Zavala
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Zavala forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.866, -99.761 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
Drought, Kinney
- When
- May 1, 12:00 AM CST to May 31, 11:59 PM CST
- Where
- Kinney forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 29.350, -100.418 (the zone’s center; the record gives no point)
Most of South-Central Texas had below normal rain during the month, and most of the Rio Grande Plains region had less than 25% of normal. Most of the area saw no change in the drought, but Kinney County went from Severe (D2) drought category to Extreme (D3) drought on May 31. Bandera and Kendall Counties stayed in D3 and Edwards, Kerr, Maverick, Medina, Real, Uvalde, Val Verde, and Zavala Counties stayed in D2. Area reservoirs continued to be below normal conservation pool level. Medina Lake dropped 1.2 feet and was 92.8 feet below normal. The Edwards Aquifer dropped 8.2 feet and was 33.9 feet below normal. Lake Amistad dropped 1.4 feet and was 67.7 feet below normal. Most public water systems encouraged at least voluntary water restrictions and many had mandatory restrictions in effect. Some of the larger services had the following: Uvalde Stage 5, Kerrville Stage 3, and Del Rio Stage 2. At the end of the month, the 7-day average streamflow was much below (<10%) normal on the Medina River, below (10%-24%) normal on the upper Guadalupe River, and much below normal on the Nueces River. Of the counties in D2 or worse drought Kinney, Edwards, Maverick, Uvalde, Val Verde, Zavala, and Medina had an outdoor burn ban in effect at the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Hail in Texas, May 1 to 3, 20244 injured · EF3 · 59 events
- Flash Flooding and Hail in Texas, May 1 to 5, 20241 death · $7,000 · 1.5 in hail · 22 events
- High Surf in California, May 1, 20241 death · 1 event
- Flooding in Texas, May 1 to 18, 2024$17 million · 6 events
- Tornadoes and Hail in Texas, May 1, 2024$210,000 · EF1 · 20 events
- Tornadoes and Hail in Kansas, May 1, 2024$150,000 · 4.5 in hail · 29 events
- Flash Flooding and Hail in Texas, May 1 to 3, 2024$230,000 · 1.25 in hail · 15 events
- Damaging Winds in Kansas, May 1 to 2, 2024$176,000 · 72 kt wind · 8 events
- Damaging Winds in Nebraska, May 1 to 2, 2024$150,000 · 63 kt wind · 5 events
- Tornadoes and Flash Flooding in Texas, May 1, 20243.2 in hail · 25 events
- Tornado and Hail in Oklahoma, May 1, 2024$15,000 · 1.25 in hail · 14 events
- Drought in New Mexico, May 1 to 31, 202419 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1181225, 1181226, 1181228, 1181229, 1181230, 1181231, 1181232, 1181233, 1181234, 1181235, 1181236.